≡ ▼ LINKS
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Do tinctures cause photosensitivity?

Would just like to know if taking mother tinctures may cause photosensitivity? Thanks
 
  on_a_mission on 2006-01-09
This is just a forum. Assume posts are not from medical professionals.
Mother Tincures are essentially Herbal.

They can be used in such a way as to suppress symptoms .

In that case they will cause alternative symptoms and one of the main signs of symptoms being suppressed is photosensitivity .
 
walkin last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.